# SDR 07FDEA01966

- Difficulty date: May 25, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 68,734 hours, 30,687 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSE ATTIC ZONE FOUND 1 CRACK ON SHEAR TIE UPPER VERTICAL BULKHEAD LT SIDE.  REPAIRED IAW SRM 53-30-00 FIG 2B VOL 1.
